# SDR AWXA200600001

- Difficulty date: December 17, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING INSPECTION CORROSION DISCOVERED ON CABIN FLOORBEAM AT FS 68 TO FS 79 AND AT BL Y-1235.  MAINTENANCE REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 310 SRM 53-00-14 FIG 102.  REMOVED AND INSTALLED NEW FLOORBEAM AT FR 68 TO FR 69 AND Y-1235 IAW AIRBUS 320 SRM 51-42-11.
